# SDR ASAA2023071344194

- Difficulty date: July 13, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810137
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL DELAMINATED 147A5810-137. GROUNDED - YES. COMPLETED PERMANENT REPAIR OF AFT GALLEY FLOOR BOARD IAW B737-800 SRM 53-00-50-2R-0 & 53-00-50-2R-7
